# SDR DALA2016110908585

- Difficulty date: June 26, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 69,249 hours, 51,754 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 750-788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR AT BS 750-788 L26-L29R CORRODED.   REPAIRED IAW SRM 53-04 57, ETI -800-14-090 AND ER/A 525378-14 REV. ORIG.
